Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 42, Number 1

Commentary
Donald G. Saari.
Bull. Amer. Math. Soc. 42 (2005), 1-1
Abstract, references and article information
Full-text PDF     Request Permissions
It is easy to determine whether a given integer is prime
Andrew Granville.
Bull. Amer. Math. Soc. 42 (2005), 3-38
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 2115065
The interior-point revolution in optimization: History, recent developments, and lasting consequences
Margaret H. Wright.
Bull. Amer. Math. Soc. 42 (2005), 39-56
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 2115066
Recent progress on the Poincaré conjecture and the classification of 3-manifolds
John W. Morgan.
Bull. Amer. Math. Soc. 42 (2005), 57-78
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 2115067

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Riemann surfaces of infinite genus, by J. Feldman, H. K\"norrer and E. Trubowitz.
Reviewer: Henry P. McKean
Bull. Amer. Math. Soc. 42 (2005), 79-87
Review information
Full-text PDF
Mathematics of medical imaging, by Charles L. Epstein.
Inside out: Inverse problems and applications, edited by Gunther Uhlmann.
Reviewer: F. Natterer
Bull. Amer. Math. Soc. 42 (2005), 89-91
Review information
Full-text PDF
Cohomological invariants in Galois cohomology, by Skip Garibaldi, Alexander Merkurjev and Jean-Pierre Serre.
Reviewer: John Swallow
Bull. Amer. Math. Soc. 42 (2005), 93-98
Review information
Full-text PDF
The symmetry perspective: From equilibrium to chaos in phase space and physical space, by Martin Golubitsky and Ian Stewart.
Reviewer: Peter Ashwin
Bull. Amer. Math. Soc. 42 (2005), 99-103
Review information
Full-text PDF
Introduction to foliations and Lie groupoids, by I. Moerdijk and J. Mrcun.
Reviewer: Lawrence Conlon
Bull. Amer. Math. Soc. 42 (2005), 105-111
Review information
Full-text PDF
Computational algebraic geometry, by H. Schenck.
Reviewer: David A. Cox
Bull. Amer. Math. Soc. 42 (2005), 113-118
Review information
Full-text PDF